On partial regularity of steady-state solutions to the 6D Navier-Stokes equations. Dong, H. & Strain, R. M. Indiana Univ. Math. J., 61(6):2211–2229, 2012.
On partial regularity of steady-state solutions to the 6D Navier-Stokes equations [link]Arxiv  On partial regularity of steady-state solutions to the 6D Navier-Stokes equations [pdf]Pdf  doi  abstract   bibtex   
Consider steady-state weak solutions to the incompressible Navier-Stokes equations in six spatial dimensions. We prove that the 2D Hausdorff measure of the set of singular points is equal to zero. This problem was mentioned in 1988 by Struwe, during his study of the five dimensional case.

Downloads: 0